# SDR 2008UALA03784

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 37,314 hours, 10,379 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20010
- Condition: No Test
- Location: Captain'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK COMM WILL NOT TEST.  *S/D*  SHORT IN O2 MASK ASSY.  REPLACED CAPT O2 MASK ASSY.  OPS CHECKED GOOD.
